# SDR SWAA2021081315922

- Difficulty date: September 14, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 794-846
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY TENSION STRAP UPPER SURFACE AT B.S. 794-846; R.B.L 21; W.L. 154. / REMOVED CORROSION FROM ACB TENSION STRAP BS 794-846 RBL - 21 MAXIMUM MATERIAL REMOVED L = 2.5' W = 1.3; D = 0.035' FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 STEP 4 G LOCATED AND DRILLED NEW STRAP ITEM # 7530325 IAW SRM 51-40-02-0G-0 AND INSTALLED IAW SRM 51-40-02-0G-0 AND DWG # 146A8120 REV - E
